“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17373
School of Mathematics
  Title:   On Boolean algebraic structure of proofs: Towards an algebraic semantics for the Logic of proofs
1.  Amir Farahmand Parsa
2.  Meghdad Ghari
  Status:   Published
  Journal: Studia Logica
  Vol.:  111
  Year:  2023
  Pages:   573-613
  Supported by:  IPM
We present algebraic semantics for the classical logic of proofs based on Boolean algebras. We also extend the language of the logic of proofs in order to have a Boolean structure on proof terms and equality predicate on terms. Moreover, the completeness theorem and certain generalizations of Stone’s representation theorem are obtained for all proposed algebras.

Download TeX format
back to top
scroll left or right